MathSciNet Relay Station
MathSciNet bibliographic data
MR543555 (80m:14003) 14B05 (32B30 32C40 57Q45 58C27)
Durfee, Alan H. Fifteen characterizations of rational double points and simple critical points. Enseign. Math. (2) 25 (1979), no. 1-2, 131–163.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement